Über freie Untergruppen gegebener Gruppen.

U. Stammbach

Commentarii mathematici Helvetici (1968)

  • Volume: 43, page 132-136
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Stammbach, U.. "Über freie Untergruppen gegebener Gruppen.." Commentarii mathematici Helvetici 43 (1968): 132-136. <http://eudml.org/doc/139357>.

author = {Stammbach, U.},
journal = {Commentarii mathematici Helvetici},
keywords = {group theory},
pages = {132-136},
title = {Über freie Untergruppen gegebener Gruppen.},
url = {http://eudml.org/doc/139357},
volume = {43},
year = {1968},

AU - Stammbach, U.
TI - Über freie Untergruppen gegebener Gruppen.
JO - Commentarii mathematici Helvetici
PY - 1968
VL - 43
SP - 132
EP - 136
KW - group theory
UR - http://eudml.org/doc/139357
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.